# SDR 2002UALA00658

- Difficulty date: April 9, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 37,550 hours, 13,787 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM HAD CORROSION MATERIAL REMOVED EXCEEDS LIMITS, STATION 345 RBL 52 UPPER FLANGE AFT SIDE.  MAJOR REPAIR ACCOMPLISHED.  UPPER CAP REPAIRED.
